Homologie de Hochschild et homologie cyclique des algèbres différentielles graduées
Théorie de l'homotopie, Astérisque no. 191  (1990), p. 255-267
@incollection{AST_1990__191__255_0,
     author = {Vigu\'e-Poirrier, Micheline},
     title = {Homologie de Hochschild et homologie cyclique des alg\`ebres diff\'erentielles gradu\'ees},
     booktitle = {Th\'eorie de l'homotopie},
     editor = {Miller H.-R. and Lemaire J.-M. and Schwartz L.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {191},
     year = {1990},
     pages = {255-267},
     zbl = {0728.19003},
     mrnumber = {1098974},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1990__191__255_0}
}
Vigué-Poirrier, Micheline. Homologie de Hochschild et homologie cyclique des algèbres différentielles graduées, in Théorie de l'homotopie, Astérisque, no. 191 (1990), pp. 255-267. http://www.numdam.org/item/AST_1990__191__255_0/

[A] Adams J. F. - On the cobar construction. Proc. Nat. Acad. Sci, Vol. 42, (1956), p. 409-412. | Article | MR 79266 | Zbl 0071.16404

[A-H] Adams J. F., Hilton P. J. - On the chain algebra of a loop space. Comment. Math. Helv. n°20, (1955), p. 305-330. | MR 77929 | Zbl 0071.16403

[B1] Burghelea D. - Cyclic homology and the K-theory of spaces I. Proc. Summer Institute on algebraic K-theory, Boulder, Colorado, Contemporary Math. Vol.55, Part I, (1986), p. 89-115. | MR 862632 | Zbl 0615.55009

[B-F] Burghelea D., Fiedorowicz Z. - Cyclic homology and algebraic K-theory of spaces. Topology 25, (1986), 303-317. | Article | MR 842427 | Zbl 0639.55003

[B-V] Burghelea D., Vigué-Poirrier M. - Cyclic homology of commutatives algebras. Springer Lecture Notes in Math n°1318, (1988), p. 51-72. | MR 952571 | Zbl 0666.13007

[C-C] Carlsson G. E., Cohen R. L. - The cyclic groups and the free loop space. Comment. Math. Helv. 62, (1987), p. 423-449. | Article | MR 910170 | Zbl 0632.57028

[F-H-T1] Félix Y., Halperin S., Thomas J. C. - Gorenstein spaces - Adv. in Math. 71, (1988), p. 92-112. | Article | MR 960364 | Zbl 0659.57011

[FTH2] Félix Y., Halperin S., Thomas J. C. - Loop space homology of spaces of LS-category one and two. Publ. IRMA Lille, 10, (1987). | Zbl 0687.55004

[G] Goodwillie T. - Cyclic homology, derivations, and the free loop space. Topology 24, (1985), p. 187-215. | Article | MR 793184 | Zbl 0569.16021

[H] Hingston N. - An equivariant model for the free loop space of S n . Preprint, 1988. | MR 1147720 | Zbl 0747.55005

[H-M-S] Husemoller D., Moore J. C., Stasheff J. D. - Differential homological algebra and homogeneous spaces. J. Pure Appl. Algebra. 5, (1974), p. 113-185. | Article | MR 365571 | Zbl 0364.18008

[H-S] Hsiang W. C., Staffeldt R. - A model for computing rational algebraic K-theory of simply connected spaces. Inv. Math. 68, (1982), p. 227-239. | Article | MR 666160 | Zbl 0505.57011

[H-V] Halperin S., Vigué-Poirrier M. - The homology of the free loop space. Preprint 1988. | MR 1084712 | Zbl 0666.55011

[J] Jones J. D. S. - Cyclic homology and equivariant homology. Inv. Math. 87, (1987), p. 403-423. | Article | MR 870737 | Zbl 0644.55005

[K] Kassel C. - L'homologie cyclique des algèbres enveloppantes. Inv. Math. 91, (1988), p. 221-251. | Article | MR 922799 | Zbl 0653.17007

[L-Q] Loday J. L., Quillen D. - Cyclic homology and the Lie algebra homology of matrices. Comment. Math. Helv. 59, (1984), p. 565-591. | Article | MR 780077 | Zbl 0565.17006

[Mc] Maclane S. - Homology, Grundlehren 114, Springer-Verlag, 1967. | MR 349792 | Zbl 0133.26502

[Mo] Moore J. C. - Algèbre homologique et homologie des espaces classifiants. Séminaire Cartan 1959/1960, exposé n°7. | Numdam | Zbl 0115.17205

[S-V] Sullivan D.,Vigué-Poirrier M. - The homology theory of the closed geodesic problem. J. Differential Geom. 11, (1976), p. 633-644. | Article | MR 455028 | Zbl 0361.53058